Welcome to our Forum. I'll try to help. My sense is that you are trying to link your unprotected exposure 8 months ago with the diarrhea you and perhaps your GF are experiencing. The chance that they are related however is virtually non-existent, particularly given your test results. There are many, many causes of diarrhea and diarrheal illness is often closely linked to stress as well. My advice would be to work with your doctor to address the illness, not worrying about STIs(including HIV) as a possible reason. I would also try to do so in a way that will allow you to work repeatedly with the same doctor- for problems such as this, there is often an element of trial and error involved.
I hope this reply is helpful to you. EWH
Thank you for your response Dr it is very helpful. I am still wondering if diarrhea and fatigue together are symptoms of any other STIs? I forgot to mention I also took an oraquick mouthswab that was negative at 6 months so I'm no longer as stressed about HIV. I don't know if something like hep a or b would cause it because if it could I'd want to get tests for those too as to not pass it to anyone else. Thank you again Dr.
Your symptoms are really not consistent with outher STIs. Had you gotten hepatitis, there would likely be other signs. As i said, if this is troubling you , you should work with your doctor to sort this out but from what you say, I would not be worried about STIs. EWH